Zum Zerlegungsproblem der Theorie der freien Produkte.

А.Г. Курош

Matematiceskij sbornik

  • Volume: 44, Issue: 5, page 995-1001
  • ISSN: 0368-8666

How to cite

top

Курош, А.Г.. "Zum Zerlegungsproblem der Theorie der freien Produkte.." Matematiceskij sbornik 44.5 995-1001. <http://eudml.org/doc/64941>.

@article{Курош,
author = {Курош, А.Г.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {ger},
number = {5},
pages = {995-1001},
publisher = {Tipogr. Lissnera i Sobko},
title = {Zum Zerlegungsproblem der Theorie der freien Produkte.},
url = {http://eudml.org/doc/64941},
volume = {44},
}

TY - JOUR
AU - Курош, А.Г.
TI - Zum Zerlegungsproblem der Theorie der freien Produkte.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 44
IS - 5
SP - 995
EP - 1001
LA - ger
KW - Group theory
UR - http://eudml.org/doc/64941
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.